# SDR SIMA1383

- Difficulty date: May 17, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Handle
- Part number: D49412001
- Part serial: 46916
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

JFK - FLT 5143 - RIGHT LANDING LIGHT DID NOT ILLUMINATE WHEN GEAR HANDLE WAS SELECTED DOWN.  ABORTED APPROACH.  AIRCRAFT WENT AROUND AND CREW PERFORMED LANDING GEAR CHECK LIST.  GEAR CAME DOWN AND LOCKED, THREE GREEN.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW MM 32-31-05.  OPS CHECK GOOD AIW WS 7333.  AIRCRAFT RETURNED TO SERVICE.  (M)
